Mikhail Zaidenberg
Mikhail Zaidenberg
Institut Fourier de Mathematiques, Grenoble, France
כתובת אימייל מאומתת בדומיין univ-grenoble-alpes.fr - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Affine modifications and affine hypersurfaces with a very transitive automorphism group
S Kaliman, M Zaidenberg
Transformation Groups 4 (1), 53-95, 1999
1201999
Flexible varieties and automorphism groups
I Arzhantsev, H Flenner, S Kaliman, F Kutzschebauch, M Zaidenberg
Duke Mathematical Journal 162 (4), 767-823, 2013
1192013
An irreducible simply connected algebraic curve in is equivalent to a quasihomogeneous curve
MG Zaidenberg, VY Lin
Doklady Akademii Nauk 271 (5), 1048-1052, 1983
1141983
Banach bundles and linear operators
MG Zaidenberg, SG Krein, PA Kuchment, AA Pankov
Russian Mathematical Surveys 30 (5), 115, 1975
1131975
Normal affine surfaces with -actions
H Flenner, M Zaidenberg
arXiv preprint math/0210153, 2002
952002
On the Makar-Limanov, Derksen invariants, and finite automorphism groups of algebraic varieties
VL Popov
Affine Algebraic Geometry: The Russell Festschrift, CRM Proceedings and …, 2011
732011
Q-acyclic surfaces and their deformations
H Flenner, M Zaidenberg
Contemporary Mathematics 162, 143-143, 1994
701994
Stability of hyperbolic imbeddedness and construction of examples
MG Zaĭdenberg
Mathematics of the USSR-Sbornik 63 (2), 351, 1989
701989
Flag varieties, toric varieties, and suspensions: three instances of infinite transitivity
IV Arzhantsev, MG Zaidenberg, KG Kuyumzhiyan
Sbornik: Mathematics 203 (7), 923, 2012
692012
On a class of rational cuspidal plane curves
H Flenner, M Zaidenberg
manuscripta mathematica 89 (1), 439-459, 1996
691996
Group actions on affine cones
T Kishimoto, Y Prokhorov, M Zaidenberg
Affine algebraic geometry 54, 123-163, 2011
58*2011
Isotrivial families of curves on affine surfaces and characterization of the affine plane
MG Zaĭdenberg
Mathematics of the USSR-Izvestiya 30 (3), 503, 1988
581988
Rational curves and rational singularities
H Flenner, M Zaidenberg
Mathematische Zeitschrift 244 (3), 549-575, 2003
502003
Locally nilpotent derivations on affine surfaces with a -action
H Flenner, M Zaidenberg
Osaka Journal of Mathematics 42 (4), 931-974, 2005
442005
Families of affine planes: the existence of a cylinder
S Kaliman, M Zaidenberg
arXiv preprint math/0007119, 2000
442000
On exotic algebraic structures on affine spaces
MG Zaidenberg
Geometric complex analysis, 691-714, 1996
431996
Rational Cuspidal Plane Curves of Type (d, d — 3)
H Flenner, M Zaidenberg
Mathematische Nachrichten 210 (1), 93-110, 2000
382000
Local energy decay for Maxwell fields part I: Spherically symmetric black-hole backgrounds
J Sterbenz, D Tataru
arXiv preprint arXiv:1305.5261, 2013
372013
The complement of a generic hypersurface of degree 2n in CP n is not hyperbolic
MG Zaidenberg
Siberian Mathematical Journal 28 (3), 425-432, 1987
351987
Miyanishi's characterization of the affine 3-space does not hold in higher dimensions
S Kaliman, M Zaidenberg
Annales de l'institut Fourier 50 (6), 1649-1669, 2000
312000
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20